# SDR ASMF201503019

- Difficulty date: February 28, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N906AM
- Make and model: Boeing 737752
- Aircraft serial: 29356
- Aircraft time: 33,359 hours, 15,714 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: R5303M11
- Part serial: 050648
- Condition: Failed
- Location: Speed Brake
- Part time: 333,559 hours, 15,714 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO TAKEOFF CONFIGURATION ALARM WAS ACTIVE.  PERFORMED BITE TO FSEU IAW FIM 31-51 TASK 801, NO CONFIRMING FAILURE, TESTED CORRECT.  THE ACFT WAS SENT TO THE HANGAR & AS PRECAUTIONARY ACTIONS, THE AUTO SPEED BRAKE ACTUATOR WAS REPLACED IAW AMM 27-62-31 & SPEED BRAKE THROTTLE SWITCH TEST WAS PERFORMED IAW AMM 27-62-00, TESTED CORRECT.
